Previous |  Up |  Next


Title: Dědičná $m$-separabilita uspořádaného prostoru (Czech)
Title: Hereditary $m$-separability of an ordered space (English)
Author: Skula, Ladislav
Language: Czech
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 90
Issue: 4
Year: 1965
Pages: 451-454
Summary lang: English
Summary lang: Russian
Category: math
MSC: 54-40
idZBL: Zbl 0136.19202
idMR: MR0187193
DOI: 10.21136/CPM.1965.108655
Date available: 2009-09-23T07:43:14Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CasPestMat_090-1965-4_5.pdf 634.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo